A kind of singularity-free cosmology model
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (2): 712-715    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A kind of singularity-free cosmology model
Wang Yong-Jiu1, Gong Tian-Xi1, Chen Ju-Hua1, Li Ai-Gen2
(1)湖南师范大学物理研究所,长沙 410081; (2)湖南师范大学物理研究所,长沙 410081;Department of Physics and Astronomy,University of Missouri,Columbia,MO 65211
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn